# SDR SIMA20141226002

- Difficulty date: December 26, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 25,136 hours, 21,232 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAVATORY SMOKE ON EICAS, NO EVIDENCE OF FIRE OR SMOKE.  LAVATORY SMOKE TEST WILL NOT TEST.  PERFORMED LAVATORY SMOKE DETECTOR RESET FOLLOWED BY OPERATIONS CHECK & FOUND WORKING OK IAW AMM 26-14-00.
